# SDR R61A201209230523

- Difficulty date: September 23, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 12,573 hours, 10,025 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG SMELL OF BURNING PLASTIC IN THE CABIN OF THE AIRCRAFT.  MAINTENANCE PERFORMED FIM TASK 21-20-00-810-801-A.  RAN BOTH NR 1 AND NR 2 ENGINES AND COULD NOT DUPLICATE THE ODOR.
